# SDR DALA1239920633

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Damaged
- Location: Bs 610 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CREASE AREA BELOW AFT SIDE OF CARGO DOOR BS 600-620 BETWEEN S26 TO 27R.   REPAIRED IAW ERA 503769-14 REV. ORIGINAL.
